Alert archive / Oklahoma / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Tulsa, OK
NWS Tulsa, OK issued this areal flood warning at Mar 20, 2012, 12:49 AM CDT for 5 counties in Oklahoma. It was in force for 10 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2012, 12:49 AM CDT (05:49 UTC)
- Expired
- Mar 20, 2012, 11:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Okfuskee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 82 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 7:00 AM CDT | HEAVY RAIN 4.52 | 4 Se Tulsa, OK | |
| Mar 20, 8:00 AM CDT | HEAVY RAIN 4.25 | Mannford, OK | |
| Mar 20, 8:00 AM CDT | HEAVY RAIN 4.5 | Glenpool, OK | |
| Mar 20, 8:00 AM CDT | HEAVY RAIN 4.75 | N Beggs, OK | |
| Mar 20, 8:00 AM CDT | HEAVY RAIN 6.25 | 2 S Broken Arrow, OK | S 101ST AND ELM |
| Mar 20, 8:00 AM CDT | HEAVY RAIN 6.5 | 2 S Leonard, OK | |
| Mar 20, 8:45 AM CDT | HEAVY RAIN 4.28 | 3 N Broken Arrow, OK | NEAR BATTLE CREEK GOLF COURSE |
| Mar 20, 9:00 AM CDT | HEAVY RAIN 4.2 | 3 Se Sand Springs, OK | BERRYHILL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -161 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
526
WGUS44 KTSA 200549
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1249 AM CDT TUE MAR 20 2012
OKC037-107-111-143-145-201600-
/O.NEW.KTSA.FA.W.0002.120320T0549Z-120320T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-WAGONER OK-
1249 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLOOD WARNING FOR...
CREEK COUNTY IN NORTHEAST OKLAHOMA...
NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
SOUTHERN TULSA COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1100 AM CDT
* AT 1247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN OVER THE WARNED AREA. 2 TO 4 INCHES
OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL 1 INCH OR SO
POSSIBLE THROUGH 1100 AM CDT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BRISTOW...
BROKEN ARROW...OKEMAH...OKMULGEE...SAND SPRINGS...TULSA...BALD
HILL...BEARDEN...BEGGS...BIXBY...BOLEY...CASTLE...CLEARVIEW...
DEPEW...DEWAR...DRUMRIGHT...GLENPOOL...GRAYSON...HENRYETTA...
HOFFMAN...JENKS...KELLYVILLE...KEYSTONE STATE PARK...KIEFER...
MANNFORD...MORRIS...MOUNDS...OILTON...OKFUSKEE AND OKMULGEE STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3616 9662 3616 9562 3585 9576 3573 9577
3572 9572 3556 9571 3555 9582 3547 9582
3546 9588 3538 9588 3538 9598 3530 9599
3530 9642 3545 9645 3543 9649 3545 9655
3539 9654 3539 9662
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this areal flood warning went out at Mar 19, 11:48 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Mar 19, 11:48 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1148 PM CDT MON MAR 19 2012
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CONDITIONS OR WORSE ARE EXPECTED ACROSS MUCH OF THE
AREA THROUGH THE VALID PERIOD AS SHOWERS AND THUNDERSTORMS
CONTINUE. MAY SEE SOME BREAKS WITH VFR CONDITIONS FROM
TIME TO TIME.
&&
.PREV DISCUSSION... /ISSUED 941 PM CDT MON MAR 19 2012/
DISCUSSION...
THE MUCH ANTICIPATED HEAVY RAIN/FLOOD EVENT IS WELL UNDERWAY. 2 TO
4 INCHES OF RAIN HAS BEEN COMMON ACROSS NORTHEAST OKLAHOMA AND
THERE IS MORE TO COME...ESPECIALLY FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. A SEVERE/ISOLATED TORNADO THREAT REMAINS WITH
THE LEADING EDGE CONVECTION BUT THE SEVERE THREAT SHOULD BEGIN
TO WIND DOWN AFTER MIDNIGHT. HAVE MADE A FEW ADJUSTMENTS TO
TEMPERATURES TONIGHT BASED ON CURRENT TRENDS BUT THE REST OF THE
FORECAST LOOKS GOOD AT THIS TIME.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...10Hazardous weather outlook, Mar 20, 12:10 AM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1210 AM CDT MON MAR 19 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1210 AM CDT MON MAR 19 2012 ...DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING EXPECTED TONIGHT THROUGH WEDNESDAY... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS OVERNIGHT. PERIODS OF VERY HEAVY TO TORRENTIAL RAINFALL WILL BE LIKELY WITH THE POTENTIAL FOR LIFE THREATENING FLASH FLOODING. SEVERAL LOCATIONS ACROSS NORTHEAST OKLAHOMA HAVE ALREADY RECEIVED 4 TO 5 INCHES OF RAINFALL. ADDITIONAL RAINFALL AMOUNTS AROUND 3 TO 4 INCHES WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH THE MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY AND SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... BANDS OF VERY HEAVY TO TORRENTIAL RAIN WILL LIKELY BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING AS AN UPPER LEVEL STORM SYSTEM ENTERS THE REGION. THIS ACTIVITY IS EXPECTED TO CONTINUE INTO WEDNESDAY WITH THE POTENTIAL FOR DANGEROUS...LIFE THREATENING FLASH FLOODING AND RIVER FLOODING. PLEASE REFER TO THE LATEST FLOOD STATEMENT /OKCFFATSA/ ISSUED BY THE NATIONAL WEATHER SERVICE IN TULSA. ALSO...DEPENDING ON THE AVAILABLE SURFACE INSTABILITY...AT LEAST A LIMITED SEVERE THREAT WILL CONTINUE BOTH TUESDAY AND WEDNESDAY. SEVERE WEATHER PROBABILITIES WILL CONTINUE TO BE REFINED AS SHORTER TERM CONVECTIVE TRENDS BECOME MORE CERTAIN. THE BACK SIDE OF THE UPPER LEVEL STORM SYSTEM LOOKS TO MOVE OUT OF THE REGION DURING THE LATTER PART OF THE WEEK...ALLOWING FOR A RIDGE OF HIGH PRESSURE TO SET UP OVER THE PLAINS DURING THE WEEKEND. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT...FIRST RESPONDERS...AND OTHER INTERESTED PARTIES SHOULD PREPARE FOR DANGEROUS AND POTENTIALLY LIFE THREATENING FLOODING TONIGHT THROUGH WEDNESDAY. SWIFT WATER RESCUES MAY BE NECESSARY AS ROADS BECOME IMPASSABLE DUE TO THE HIGH WATER. IN ADDITION...NUMEROUS MAIN-STEM RIVERS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS COULD EXPERIENCE MODERATE TO MAJOR FLOODING BY MID WEEK. PERSONS SHOULD CONSIDER CANCELLING ANY OUTDOOR CAMPING ACTIVITIES THROUGH AT LEAST WEDNESDAY DUE TO THE EXCESSIVE RAINFALL...ESPECIALLY IN ANY FLOOD PRONE AREAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 19, 10:35 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1035 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
&&
AEJLocal storm report, Mar 19, 10:46 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1046 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
&&
AEJLocal storm report, Mar 19, 11:01 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1101 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
&&
AEJLocal storm report, Mar 19, 11:05 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
&&
AEJLocal storm report, Mar 19, 11:46 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1146 PM CDT MON MAR 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJLocal storm report, Mar 20, 12:21 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TULSA OK
1221 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG 5 E TULSA 36.13N 95.83W
03/19/2012 TULSA OK BROADCAST MEDIA
REPORT OF POWER POLES DAMAMAGED NEAR 45TH AND SOUTH 129TH
EAST AVENUE IN TULSA
0240 PM FLASH FLOOD PRYOR 36.31N 95.32W
03/19/2012 MAYES OK LAW ENFORCEMENT
SEVERAL ROADS HAVE BEEN CLOSED IN PRYOR.
0250 PM FLASH FLOOD JENKS 36.02N 95.97W
03/19/2012 TULSA OK PUBLIC
STRANDED VEHICLES NEAR 81ST AND ELWOOD
0300 PM FLASH FLOOD BIXBY 35.94N 95.88W
03/19/2012 TULSA OK PUBLIC
WATER REPORTED OVER SEVERAL ROADS/STREETS IN PARTS OF
BIXBY.
0330 PM FLASH FLOOD CHOUTEAU 36.19N 95.34W
03/19/2012 MAYES OK EMERGENCY MNGR
STREET AND ROAD FLOODING NEAR CHOUTEAU
0340 PM FLASH FLOOD 5 SSW TULSA 36.07N 95.96W
03/19/2012 TULSA OK LAW ENFORCEMENT
ROADS BEING CLOSED AROUND HIGHWAY 75 AND 61ST STREET.
0433 PM FLASH FLOOD 5 W TULSA 36.13N 96.01W
03/19/2012 TULSA OK BROADCAST MEDIA
RIVERSIDE DRIVE CLOSED BETWEEN 21ST AND 31ST DUE TO
FLOODING.
0730 PM HAIL WHITEFIELD 35.25N 95.24W
03/19/2012 E1.75 INCH HASKELL OK EMERGENCY MNGR
0858 PM FLASH FLOOD 2 N OKAY 35.88N 95.32W
03/19/2012 WAGONER OK BROADCAST MEDIA
STATE HIGHWAY 16 IS CLOSED DUE TO HIGH WATER...2 MILES
NORTH OF OKAY.
0925 PM FLASH FLOOD TAHLEQUAH 35.92N 94.97W
03/19/2012 CHEROKEE OK EMERGENCY MNGR
TAHLEQUAH EOC REPORTS STREETS IN TOWN BEING CLOSED DUE TO
HIGH WATER.
0930 PM TSTM WND DMG PANAMA 35.17N 94.67W
03/19/2012 LE FLORE OK EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD OFF HWY 59 ON NORTH
SIDE OF PANAMA.
0950 PM TSTM WND DMG UNIONTOWN 35.58N 94.44W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES BROKEN 2 FT OFF GROUND AND FENCE IN CONCRETE SUCKED
OUT OF THE GROUND. POSSIBLE TORNADO. TIME ESTIMATED.
0950 PM TSTM WND DMG MULDROW 35.41N 94.60W
03/19/2012 SEQUOYAH OK LAW ENFORCEMENT
BARN BLOWN INTO HOUSE.
0956 PM TSTM WND GST UNIONTOWN 35.58N 94.44W
03/19/2012 E60.00 MPH CRAWFORD AR EMERGENCY MNGR
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR BROADCAST MEDIA
TREES DOWN AND BUILDINGS DESTROYED. POSSIBLE TORNADO.
1000 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
AROUND 15 TREES BETWEEN 1 AND 2 FEET IN DIAMETER
UP-ROOTED OR BROKEN OFF. POSSIBLE TORNADO. TIME
ESTIMATED.
1000 PM TSTM WND DMG ROLAND 35.42N 94.51W
03/19/2012 SEQUOYAH OK EMERGENCY MNGR
POWER POLE AND TREES DOWN IN ROLAND.
1005 PM TSTM WND DMG CEDARVILLE 35.57N 94.37W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
3 FOOT DIAMETER TREE DOWN AT AR HWY 220 EAST AND LUCIAN
WOOD ROAD NEAR CEDARVILLE.
1015 PM TSTM WND DMG CHESTER 35.68N 94.18W
03/19/2012 CRAWFORD AR EMERGENCY MNGR
TREES DOWN. TIME ESTIMATED.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:10 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 6 hr |
| Mar 19, 7:16 PM CDT | Tornado Warning | TSA | Haskell, Muskogee | 29 min |
| Mar 19, 7:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee, Pittsburg | 23 min |
| Mar 19, 7:48 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 42 min |
| Mar 19, 7:56 PM CDT | Tornado Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 34 min |
| Mar 19, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 43 min |
| Mar 19, 8:21 PM CDT | River Flood Warning | TSA | Choctaw | 25 hr |
| Mar 19, 8:23 PM CDT | River Flood Warning | TSA | Pushmataha | 56 hr |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Pushmataha | 61 min |
| Mar 19, 8:32 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 28 min |
| Mar 19, 8:34 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 6 hr |
| Mar 19, 8:51 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Sequoyah | 39 min |
| Mar 19, 9:04 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 41 min |
| Mar 19, 9:24 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Mar 19, 9:33 PM CDT | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 6 hr |
| Mar 19, 9:41 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Sequoyah | 6 hr |
| Mar 19, 9:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 61 min |
| Mar 19, 10:54 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 12 hr |
| Mar 20, 12:59 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 10 hr |
| Mar 20, 2:05 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 12 hr |
| Mar 20, 2:09 AM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 42 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Osage, Tulsa | 24 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Tulsa | 30 hr |
| Mar 20, 2:37 AM CDT | River Flood Warning | TSA | Adair | 24 hr |
| Mar 20, 3:06 AM CDT | River Flood Warning | TSA | Nowata | 18 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 20, 3:48 AM CDT | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 20, 4:50 AM CDT | River Flood Warning | TSA | Muskogee | 22 hr |
| Mar 20, 6:16 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Rogers, Tulsa, Washington | 8 hr |
| Mar 20, 8:38 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
| Mar 20, 8:51 AM CDT | River Flood Warning | TSA | Ottawa | 18 hr |
| Mar 20, 10:54 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 3 hr |
| Mar 20, 10:57 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, Pittsburg | 3 hr |
| Mar 20, 11:02 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 3 hr |
| Mar 20, 11:13 AM CDT | River Flood Warning | TSA | Sequoyah | 16 hr |
| Mar 20, 1:51 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, Muskogee, Pittsburg and 2 more | 8 hr |
| Mar 20, 1:55 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Mar 20, 1:59 PM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, McIntosh, Mayes, Muskogee and 2 more | 8 hr |
| Mar 20, 2:04 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Muskogee, Nowata, Okmulgee, Osage and 4 more | 32 hr |
Nearby
Areal Flood Warnings in Oklahoma, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.